# SDR ASAA2023072645449

- Difficulty date: July 26, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,935 hours, 12,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500900
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING GOUGE ON RH WING LOWER SKIN NEAR FUEL PANEL 640LB OPENING GROUNDED - YES. REMOVED DAMAGE ORIG .280 MATERIAL  LOSS .060 REMAINING .2202.10 LENGTH 1.10 WIDTHHFEC AND DVI NO DEFECTS NOTED,RESTORED COATINGS FOUND TO BE WITHIN LIMITS REF ASA EA A320-57EA-1909 REV 00THIS IS A CAT B REPAIR, POST INSPECTION THRESHOLD 3300 FC,  6600 FH WHICHEVER OCCURS FIRSTINTERVAL 3300 FC, 6600 FH WHICHEVER OCCURS FIRST METHOD GVI WITH FUEL DOOR IN PLACE
